# SDR USAA2009052891320

- Difficulty date: May 21, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 57,467 hours, 38,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - NR 03C10053006/001 - CRACK IN FUSELAGE SKIN AT BS867.5 BELOW S23L. REPAIRED FUSELAGE SKIN AT BS867.5 BELOW S23L IAW B737 SRM 53-00-01 REPAIR 31.
